# SDR 2005UALA00240

- Difficulty date: March 14, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 37,510 hours, 13,042 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 1480 FRAME BETWEEN STR 27L TO 28L, ON INBD FLANGE.  DAMAGE CAUSED BY CORROSION.  REPAIRED FRAME USING A NESTED J-ANGLE REPAIR DOUBLER.
